KPZ formula for log-infinitely divisible multifractal random measures

By Rémi Rhodes, Vincent Vargas. 2008

157 citations recorded by the source corpus.

We consider the continuous model of log-infinitely divisible multifractal random measures (MRM) introduced in [E. Bacry et al. Comm. Math. Phys. 236 (2003) 449–475]. If M is a non degenerate multifractal measure with associated metric ρ ( x,y ) = M ([ x,y ]) and structure function ζ, we show that we have the following relation between the (Euclidian) Hausdorff dimension dim H of a measurable set K and the Hausdorff dimension dim H ρ with respect to ρ of the same set: ζ(dim H ρ ( K )) = dim H ( K ). Our results can be extended to all dimensions: inspired by quantum gravity in dimension 2 , we focus on the log normal case in dimension 2 .

Subfields: Geometry and Topology, Mathematical Physics, Statistical and Nonlinear Physics

View Paper: https://www.semanticscholar.org/paper/b25de23489b9f0562826494bc52cd05e96aeb730

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Geometry and Topology

  1. Rémi Rhodes
  2. Vincent Vargas
  3. Marcos Mariño

In Mathematical Physics

  1. Rémi Rhodes
  2. Vincent Vargas
  3. A. Kupiainen
  4. F. David
  5. Martin Hairer
  6. Scott Sheffield
  7. Eero Saksman
  8. Thomas Madaule

In Statistical and Nonlinear Physics

  1. Rémi Rhodes
  2. Vincent Vargas
  3. A. Kupiainen
  4. F. David

Citations in the corpus